# SDR AALA20130807002

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 104,130 hours, 16,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 955 ON THE OTBD SURFACE OF FAILSAFE STRAP.   REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B767-53-030937.
